Approximation of the Classes $H_p^{Ω}$ of Periodic Functions of Many Variables in the Space $L_p$

  • N. V. Derev’yanko

Abstract

We establish upper estimates for the approximation of the classes $H_p^{Ω}$ of periodic functions of many variables by polynomials constructed by using the system obtained as the tensor product of the systems of functions of one variable. These results are then used to establish the exact-order estimates of the orthoprojective widths for the classes $H_p^{Ω}$ in the space $L_p$ with $p ∈ \{1, ∞\}$.
Published
25.05.2014
How to Cite
Derev’yanko, N. V. “Approximation of the Classes $H_p^{Ω}$ of Periodic Functions of Many Variables in the Space $L_p$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 5, May 2014, pp. 634–644, http://umj.imath.kiev.ua/index.php/umj/article/view/2165.
Section
Research articles